Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Functions of potential type


Author: Maynard G. Arsove
Journal: Trans. Amer. Math. Soc. 75 (1953), 526-551
MSC: Primary 31.0X
DOI: https://doi.org/10.1090/S0002-9947-1953-0060075-4
MathSciNet review: 0060075
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 31.0X

Retrieve articles in all journals with MSC: 31.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1953-0060075-4
Article copyright: © Copyright 1953 American Mathematical Society